# SDR HNAA0700297

- Difficulty date: December 19, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 56,552 hours, 64,163 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTO FX DID NOT ARM ON TAKEOFF ROLL, REJECTED TAKEOFF.  C/W AUTO FEATHER OPS CK IAW RUN UP MANUAL, OPS NORMAL.  CLEANED AND INSPECTED SWITCHES 6121-57, 59, 513, 56, 512, 58, NO DEFECTS NOTED.
